Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 3:03 PM CDT for Portage County, Waupaca County, Wood County, Wisconsin. It was in force for 27 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 3:03 PM CDT (20:03 UTC)
- Expired
- Aug 2, 2015, 3:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Portage County, WI, Waupaca County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:05 PM CDT | TSTM WND GST 71 | 5 W Stevens Point, WI | RELAYED VIA INTERNET REPORTING SYSTEM. MEASURED WITH HANDHELD ANEMOMETER |
| Aug 2, 3:07 PM CDT | NON-TSTM WND GST 71 | 5 W Stevens Point, WI | CORRECTION TO EARLIER LSR FOR PROPER TIME. HAM OPERATOR MEASURED WITH HANDHELD ANEMOMETER |
| Aug 2, 3:21 PM CDT | HAIL 1.5 | Biron, WI | REPORTED BY HAM OPERATOR AND RELAYED VIA COUNTY EOC |
| Aug 2, 3:28 PM CDT | HAIL 1.25 | Plover, WI | MEASURED 41MPH WIND GUST. 0.10 INCH OF RAIN IN LAST 5 MINUTES. |
| Aug 2, 3:33 PM CDT | HAIL 1.75 | Stevens Point, WI | PHOTO SUBMITTED VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS53 KGRB 022003
SVRGRB
WIC097-135-141-022030-
/O.NEW.KGRB.SV.W.0041.150802T2003Z-150802T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
SOUTHEASTERN WOOD COUNTY IN CENTRAL WISCONSIN...
PORTAGE COUNTY IN CENTRAL WISCONSIN...
* UNTIL 330 PM CDT
* AT 302 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOLPH TO STEVENS POINT TO 7 MILES WEST OF
WISCONSIN RAPIDS...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RANDOLPH AROUND 310 PM CDT.
AMHERST AROUND 320 PM CDT.
WAUPACA AND CHAIN O' LAKES-KING AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARNOTT...BIG FALLS...MANAWA...FITZGERALD CORNERS...NELSONVILLE...
BANCROFT...CUSTER...WALKER...IOLA AND ELLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4467 8876 4438 8884 4426 8944 4434 9015
4451 8966 4467 8936
TIME...MOT...LOC 2002Z 282DEG 48KT 4466 8937 4451 8959 4437 8999
HAIL...1.00IN
WIND...60MPH
$$
RDM1 follow-up statement
358
WWUS53 KGRB 022015
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT SUN AUG 2 2015
WIC097-135-141-022030-
/O.CON.KGRB.SV.W.0041.000000T0000Z-150802T2030Z/
WAUPACA WI-WOOD WI-PORTAGE WI-
315 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WAUPACA...EAST CENTRAL WOOD AND PORTAGE COUNTIES...
AT 314 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RANDOLPH TO NEAR WHITING TO NEAR WISCONSIN
RAPIDS...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
AMHERST AROUND 325 PM CDT.
CHAIN O' LAKES-KING AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARNOTT...BIG FALLS...MANAWA...FITZGERALD CORNERS...NELSONVILLE...
BANCROFT...CUSTER...WALKER...IOLA AND ELLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4467 8876 4438 8884 4426 8944 4438 9001
4451 8966 4467 8936
TIME...MOT...LOC 2014Z 280DEG 43KT 4464 8923 4449 8944 4435 8985
HAIL...1.00IN
WIND...70MPH
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 12:43 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 2, 12:43 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1243 PM CDT SUN AUG 2 2015 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY MORNING HOURS. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY GOES ON. ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON BEFORE FORMING INTO A LARGE MCS. DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES. TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN THE SLIGHT CHANCE CATEGORY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE EAST DURING THE UPCOMING WORK WEEK. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE DIVERGING. THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION. MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS PERIOD. THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY AFTERNOON. PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR NORTHERN WISCONSIN. WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS OCCUR MONDAY OR TUESDAY NIGHTS. HIGHS ON TUESDAY WILL FALL BACK INTO THE UPPER 60S NORTH TO MID 70S SOUTH. REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS. BUT MODELS ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY AND THURSDAY. THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A BYPRODUCT OF CONVECTIVE FEEDBACK. WITH THE FRONT WELL SOUTH OF THE REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HIGH PRESSURE LOOKS TO BUILD INTO THE REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY CONDITIONS. PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE END OF NEXT WEEKEND. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1243 PM CDT SUN AUG 2 2015 SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......RDM
Hazardous weather outlook, Aug 2, 3:04 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 AM CDT SUN AUG 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030815- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN. DAMAGING WINDS OF 60 TO 70 MPH ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN THURSDAY NIGHT AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-030815- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS SOUTH OF STURGEON BAY AND OCONTO...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF STURGEON BAY AND OCONTO. DAMAGING WINDS OF 50 TO 60 KNOTS ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. KURIMSKI/MPC
In the hours before
Local storm report, Aug 2, 2:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 6 W MARSHFIELD 44.66N 90.28W
08/02/2015 E0.75 INCH WOOD WI PUBLIC
WINDS GUSTED TO AROUND 50 MPH AND DOWNED SMALL BRANCHES.
&&
MGLocal storm report, Aug 2, 2:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG PESHTIGO 45.04N 87.75W
08/02/2015 MARINETTE WI PUBLIC
CALLER REPORTS SEVERAL TREES DOWN NEAR TOWN. TIME
ESTIMATED FROM RADAR
&&
LUCHSLocal storm report, Aug 2, 2:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG EGG HARBOR 45.04N 87.28W
08/02/2015 DOOR WI AMATEUR RADIO
TREES DOWN AND POWER OUT. ESTIMATED 60 TO 70 MPH WINDS.
TIME BASED ON RADAR.
&&
AALocal storm report, Aug 2, 2:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 N JACKSONPORT 45.01N 87.18W
08/02/2015 DOOR WI BROADCAST MEDIA
TREES DOWN AND NO POWER. PICTURE FROM PUBLIC RELAYED BY
WFRV-TV. TIME ESTIMATED BASED ON RADAR.
&&
AALocal storm report, Aug 2, 2:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL SHAWANO 44.78N 88.59W
08/02/2015 E0.50 INCH SHAWANO WI TRAINED SPOTTER
PEA TO DIME SIZE HAIL.
&&
MGLocal storm report, Aug 2, 2:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HEAVY RAIN ABRAMS 44.78N 88.06W
08/02/2015 E1.75 INCH OCONTO WI BROADCAST MEDIA
ESTIMATED GOLF BALF SIZE HAIL BASED ON PHOTO RELAYED BY
NBC26. TIME ESTIMATED BASED ON RADAR.
&&
AAThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 12:40 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 7:39 AM CDT | Special Weather Statement | GRB | Forest, Oneida | 51 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:02 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 28 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Door, Oconto | 44 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 59 min |
| Aug 2, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 32 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.